Über die gegenseitigen Beziehungen einiger ?trigonometrischer' Integrationen

J., Ridder

Mathematische Zeitschrift (1937)

  • Volume: 42, page 322-336
  • ISSN: 0025-5874; 1432-1823

How to cite


Ridder, J.,. "Über die gegenseitigen Beziehungen einiger ?trigonometrischer" Integrationen." Mathematische Zeitschrift 42 (1937): 322-336. <http://eudml.org/doc/168721>.

author = {Ridder, J.,},
journal = {Mathematische Zeitschrift},
pages = {322-336},
title = {Über die gegenseitigen Beziehungen einiger ?trigonometrischer" Integrationen},
url = {http://eudml.org/doc/168721},
volume = {42},
year = {1937},

AU - Ridder, J.,
TI - Über die gegenseitigen Beziehungen einiger ?trigonometrischer" Integrationen
JO - Mathematische Zeitschrift
PY - 1937
VL - 42
SP - 322
EP - 336
UR - http://eudml.org/doc/168721
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.